Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the summability and generalized sum of a series of Legendre polynomials


Author: W. C. Brenke
Journal: Bull. Amer. Math. Soc. 39 (1933), 821-824
DOI: https://doi.org/10.1090/S0002-9904-1933-05753-1
This work is cited by: Bull. Amer. Math. Soc., Volume 41, Number 8 (1935), 541--549
MathSciNet review: 1562735
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05753-1